# SDR IPXA1565822

- Difficulty date: March 6, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1675-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FITTING ON TOP OF THE SEAT TRACK IS GOUGED ON THE OTBD AND INBD SIDE BS 1675-1681, RBL 45, WL 208.  REPAIRED IAW ER 11-01851, DATED 28MAR11 AND EO B757-5310-42064-A DATED 29MAR11.
